Research ArticleOpen accessIn the abstractAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalIn this study, an integral two space-variables condition for a class of parabolic equations. The existence and uniqueness of the solution in the functional weighted Sobolev space were proved. The proof is based on two-sided a priori estimates and on the density of the range of the operator generated by the considered problem. …Journal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Socialising Function of Sport in the Process of CivilisationRudolf LeberProblem statement: The development of sport is certainly one of the great cultural and especially civilising achievements in the history of mankind. Particularly due to its socialising function, sport plays a significant role in the context of civilising processes. Approach: Sport as a mass phenomenon also offers the possibility of exploiting and abusing the general public. Not too long ago, … …Journal of Social Sciences, Vol. 8, Issue 1 · 4 Nov 2011 · 8,754 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the Dynamics of a General Predator-Prey SystemM. M.A. El-Sheikh, S. A.A. El-Marouf, Z. M. AlaofyProblem statement: In this study a general two dimensional predator-prey model is considered. The dynamic and existence of equilibrium points are studied. Conclusion/Recommendations: Hopf bifurcation is discussed. The existence and uniqueness of limit cycles is proved. Special cases are considered to justify our results. …Journal of Mathematics and Statistics, Vol. 7, Issue 4 · 28 Oct 2011 · 7,322 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Study of Naghdi's Shell with a Unilateral Contact of a Rigid ObstacleTaallah Frekh, Nouri Fatma-ZohraProblem statement: In this study we considered a shell modeled by Naghdi’s equations with a unilateral contact of a rigid body. Approach: This model has been studied by Blouza and Le Dret (1994b) but without contact. Results: In this study, we studied the existence, uniqueness and continuity of the deformation of this shell with respect to the data. Conclusion: We … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,750 accessesView PDFCite
Research ArticleOpen accessIn the abstractAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiThe existence, uniqueness, and asymptotic behavior of the solution of a balanced two-component reaction-diffusion system have been investigated. It was shown that a global and unique solution existed and its second component can be estimated using the Lyapunov Functional. It was, also, demonstrated that each component of the solution converged, at infinity, to a constant which can be found in … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Self-similar Solution of Non-linear Diffusion Equation with Convection TermB. I. Olajuwon, A. O. PopoolaWe consider the self-similar solution of non-linear diffusion equation with convection term. We examine the existence and uniqueness of solution of the problem. The numerical result is presented as concentration profile for various values of m, the diffusion index. …Journal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2006 · 6,312 accessesView PDFCite